Announcement

Collapse
No announcement yet.

Really?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Really?

    Okay, this isnt' actually off topic but I didn't know where else to put it.

    This is just me venting.

    The other day I spoke to my Uro's nurse because my bladder, which has been doing very well, decided to go balistic and I was trying to figure out what to do with it.

    A little background-my uro told me a while back not to take any anticholenergics,(anti-sposmodics) because I have a weak stream and a cystocele and those meds would cause retention, which, as I found out, is true. Even one little Imodium makes it really hard for me to pee.
    I had an instill on Monday( bicarb/hep/lido), which didn't help my current main complaint, frequency and more frequency, with that weak stream I mentioned.

    Since I was feeling kind of lost, I called my Uro at Kaiser, who had his nurse call back. I told the nurse that I didn't know what to do, and the nurse replied- neither does the doctor!

    Oddly, I didn't find that response to be terribly comforting!

    Laurie

  • #2
    Im sorry she answered like that! Some people dont understand how upsetting it can be.

    Try to stay away from diuretic food/liquids. Dont get discouraged by the nurse's response, you will figure something out, dont give up. I hope you feel better soon!!!
    Daisy
    Age: 20
    Pelvic Floor Dysfunction

    Medicine
    Valium- .05mg three times a day
    (Lowered dose because it made me panic at night)

    Other
    Physical Therapy- Didn't started yet

    Comment


    • #3
      Really?

      Thanks, Daisy.

      Comment

      Working...
      X